# SDR AALA202501155909

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 29,752 hours, 4,289 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Detector
- Part number: P683A000104
- Condition: Inoperative
- Location: Zone 600 Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPT AND RETURN TO PHL FOR AMBER EICAS"SLAT DRIVE" INDICATION. PERFORMED OVERWEIGHT LGD 393.0LBS 191 FPM. NORMAL TOUCHDOWN. MAINTENANCE REPLACE RIGHT OUTBOARD LEADING EDGE SLAT SKEW DETECTION MECHANISM ASSEMBLY IAW 27-89-03.
